# SDR 9601199151

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8909E
- Make and model: Doug DC-9-14
- Aircraft serial: 45770
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS ABOVE TAILCONE SLIDE INOPERATIVE.  REPLACED BATTERY PACK AND OPERATIONAL CHECK NORMAL.
